Couldn't find what you looking for?

TRY OUR SEARCH!

I have never had any problems with hypertension, angina, or erratic heart beat. I was recently prescribed verapamil to help with migraine headaches. And now I have high blood pressure. Before taking this medication I had slightly low blood pressure. I'm wondering what other problems are going to be caused by taking this medication, rather than getting any help for it?

Loading...

Remember your doctor prescribed this medication for you knowing these side effects with the thought that it can help, you should call and let the dr know your symptoms before deciding to not take it.  I also am suffering from migraine headaches continual for the last 7 weeks and am trying to figure out why so stay with the meds but call the dr first.  It is common for this medication to do this but has it helped your headaches at all?  That is what I am interested in.

Reply

Loading...